On the geometry of the unit ball of a C*- algebra.

Gert K. Pedersen; L.G. Brown

Journal für die reine und angewandte Mathematik (1995)

  • Volume: 469, page 113-148
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Pedersen, Gert K., and Brown, L.G.. "On the geometry of the unit ball of a C*- algebra.." Journal für die reine und angewandte Mathematik 469 (1995): 113-148. <http://eudml.org/doc/153772>.

@article{Pedersen1995,
author = {Pedersen, Gert K., Brown, L.G.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {polar decomposition; extreme point; -algebras; set of quasi- invertibles; stable rank one; hereditary -subalgebras; ideals; extreme point preserving direct limits; strong Morita equivalence; non- stable -theoretic properties of extremally rich -algebras},
pages = {113-148},
title = {On the geometry of the unit ball of a C*- algebra.},
url = {http://eudml.org/doc/153772},
volume = {469},
year = {1995},
}

TY - JOUR
AU - Pedersen, Gert K.
AU - Brown, L.G.
TI - On the geometry of the unit ball of a C*- algebra.
JO - Journal für die reine und angewandte Mathematik
PY - 1995
VL - 469
SP - 113
EP - 148
KW - polar decomposition; extreme point; -algebras; set of quasi- invertibles; stable rank one; hereditary -subalgebras; ideals; extreme point preserving direct limits; strong Morita equivalence; non- stable -theoretic properties of extremally rich -algebras
UR - http://eudml.org/doc/153772
ER -

NotesEmbed ?

top

You must be logged in to post comments.